RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2018, Volume 14, Number 3, Pages 286–296 (Mi jmag701)  

The KPZ equation and moments of random matrices

Vadim Gorinab, Sasha Sodincd

a Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, MA, 02139-4307, USA
b Institute for Information Transmission Problems of Russian Academy of Sciences, Bolshoy Karetny per. 19, build. 1, Moscow 127051, Russia
c School of Mathematical Sciences, Tel Aviv University, Tel Aviv, 69978, Israel
d School of Mathematical Sciences, Queen Mary University of London, London E1 4NS, United Kingdom

Abstract: The logarithm of the diagonal matrix element of a high power of a random matrix converges to the Cole–Hopf solution of the Kardar–Parisi–Zhang equation in the sense of one-point distributions.

Key words and phrases: KPZ equation, Cole–Hopf solution, Airy process, random matrices.

DOI: https://doi.org/10.15407/mag14.03.286

Full text: PDF file (331 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 60B20, 60H15
Received: 29.01.2018
Language:

Citation: Vadim Gorin, Sasha Sodin, “The KPZ equation and moments of random matrices”, Zh. Mat. Fiz. Anal. Geom., 14:3 (2018), 286–296

Citation in format AMSBIB
\Bibitem{GorSod18}
\by Vadim~Gorin, Sasha~Sodin
\paper The KPZ equation and moments of random matrices
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2018
\vol 14
\issue 3
\pages 286--296
\mathnet{http://mi.mathnet.ru/jmag701}
\crossref{https://doi.org/10.15407/mag14.03.286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000450683100003}


Linking options:
  • http://mi.mathnet.ru/eng/jmag701
  • http://mi.mathnet.ru/eng/jmag/v14/i3/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:90
    Full text:22
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020